Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

What are potential side effects of whey protein? If not how much it can be consumed?

1 Doctor Answered
What are potential side effects of whey protein? If not h...
Dear Lybrateuser, - Whey protein is generally safe & does not have side effects if taken in appropriate dose - higher doses can cause side effects like increased bowel movements, thirst, cramps, weakness, tiredness, bloating, nausea & loss of appetite - consumption will depend on your other sources of protein intake, level of activity & the protein content of the brand per gram of powder, normal protein requirement of the body per day is about 1gm/ kg of body weight.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.